Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

To Gracygump

Posted by Erin on July 18, 1999, at 22:53:04

In reply to Re: danger of ssri's, posted by Gracygump on July 18, 1999, at 14:15:31

To Gracygump-

Check out the postings this month about Paxil withdrawl. I experienced severe withdrawl symptoms and later found out that it's best to withdraw from Paxil gradually (very gradually). I've heard that decreasing the dosage in fourths over a one month period can greatly reduce the withdrawl symptoms. I've also read that augmenting with Prozac during this gradual withdrawl period can help. I ended up switching doctors because my doctor failed to tell me I'd experience withdrawl symptoms. I now understand that this happens in a majority of Paxil withdrawl cases. Let me know if I can answer any other questions for you- I don't want to sound like I am giving too much advice, but you might want to talk to another doctor.

Take care,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Erin thread:7294